MathSciNet Relay Station
MathSciNet bibliographic data
MR1669710 (99m:28043) 28D99 (54H20)
Máté, László On infinite composition of affine mappings. Fund. Math. 159 (1999), no. 1, 85–90.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement